# SDR SWAA2016080554586

- Difficulty date: July 20, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32049
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 VHF ANTENNA FASTENER HOLES COMMON TO FUSELAGE SKIN CRACKED, SECOND FROM AFT ANTENNA ATTACH FASTENER HOLE.  REPAIRED SKIN IAW EA AND DWG.
